# SDR IPXA2018092634413

- Difficulty date: September 25, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 62,620 hours, 11,502 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Drive Chain
- Condition: Broken
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY ASSIST BOTTLE DRIVE CHAIN WAS BROKEN.  INSTALLED THE DRIVE CHAIN IAW CMM 52-11-09. OPS CHECKED GOOD,
